# SDR SWIA200921514

- Difficulty date: April 30, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 15,244 hours, 13,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6687 - EMERGENCY EXIT CEILING CENTER LIGHT BULB INOP.  RELAMPED.
